# SDR SWIA200414248

- Difficulty date: December 9, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft time: 21,317 hours, 30,714 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Wheel
- Condition: Worn
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WHEEL DOES NOT TURN.  REPLACED RUDDER TRIM WHEEL SPLICED SHAFT AND BEARING IN CENTER CONSOLE PER EMB 120 MM 27-23-01.  OPERATIONAL CHECK GOOD.
